# SDR IJA2001F00000

- Difficulty date: December 3, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N403EM
- Make and model: Beech C90
- Aircraft serial: LJ1000
- Engine: Pwa PT6A11
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: NAS464P628M
- Condition: Damaged
- Location: Mlg Drag Brace
- Part time: 561 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLT (PN NAS464P6-28M) RIDES INSIDE BUSHING (PN 105740X-YA1007) WHICH FITS INTO LOWER END OF DRAG BRACE AND ATTACHES TO A CASTING ON MAIN GEAR TRUNNION.  AT 5338 AFTT, BOLT WAS FOUND TO HAVE STAGGERED SHANK DUE TO HIGH SHEAR LOAD.  SHANK WAS STAGGERED APPROX .020 INCH. JOINT HAD BEEN DISASSEMBLED AT 477 AFTT, BUSHING REPLACED.  INSPECT DRAG BRACE FREE PLAY BY GENTLY ROCKING MAIN GEAR FORE AND AFT.  STAGGERED BOLT WILL BIND AS IT TURNS AND THREAD END WILL NOT TURN TRUE.  BOLT (PN NAS464P6-28M HAS BEEN SUPERCEEDED TO DIFFERENT BOLT PN 130909B130.  REPLACED BUSHING WITH NEW.  RETURNED THE AC TO SERVICE.
